BibTeX record journals/jgo/Locatelli16

download as .bib file

@article{DBLP:journals/jgo/Locatelli16,
  author    = {Marco Locatelli},
  title     = {Non polyhedral convex envelopes for 1-convex functions},
  journal   = {J. Global Optimization},
  volume    = {65},
  number    = {4},
  pages     = {637--655},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10898-016-0409-5},
  doi       = {10.1007/s10898-016-0409-5},
  timestamp = {Wed, 08 May 2019 13:19:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgo/Locatelli16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics